# SDR 2006UALA01021

- Difficulty date: May 25, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 52,082 hours, 28,176 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR INNER SKIN AND FRAME HAS A CRACK RADIATING OUT OF DOOR STOP CUTOUTS 5TH FROM BOTTOM AFT SIDE, 4TH FROM TOP AFT SIDE AND 4TH FROM BOTTOM ON THE AFT SIDE.
